Volume 11, February 2007Special Issue: "Stochastic analysis and mathematical finance" in honor of Nicole El Karoui's 60th birthday
|Page(s)||115 - 146|
|Published online||31 March 2007|
Approximation of the fractional Brownian sheet VIA Ornstein-Uhlenbeck sheet
Université Paul Sabatier,
31062 Toulouse cedex 04; Laure.Coutin@lsp.ups-tlse.fr; Monique.Pontier@lsp.ups-tlse.fr
Revised: 21 April 2006
Revised: 22 July 2006
A stochastic “Fubini” lemma and an approximation theorem for integrals on the plane are used to produce a simulation algorithm for an anisotropic fractional Brownian sheet. The convergence rate is given. These results are valuable for any value of the Hurst parameters Finally, the approximation process is iterative on the quarter plane A sample of such simulations can be used to test estimators of the parameters αi,i = 1,2.
Mathematics Subject Classification: 60G60 / 60G15 / 62M40
Key words: random field simulation and approximation / anisotropic fractional Brownian sheet.
© EDP Sciences, SMAI, 2007
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.